# SDR ASMF201103003

- Difficulty date: March 24, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737705
- Aircraft serial: 33787
- Aircraft time: 23,306 hours, 12,193 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: M832481161
- Condition: Damaged
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING RT ENGINE START, SMOKE WAS DETECTED AROUND COWLING AND MX PERSONNEL PERFORMED A REVISION DETECTING HYDRAULIC LEAK IN THE COUPLING OF STARTER WITH GEARBOX; SO THE PREFORMED PACKING BETWEEN STARTER AND GEARBOX WERE REPLACED IAW MM 80-11-02, TESTED CORRECT.
